RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 70, Issue 2  


The modified multiplicative integral and derivative of arbitrary order on the semiaxis
S. S. Volosivets
3
Justification of the averaging method for parabolic equations containing rapidly oscillating terms with large amplitudes
V. B. Levenshtam
25
On simple zeros of derivatives of the Riemann $\xi$-function
I. S. Rezvyakova
57
Bilinear and trigonometric approximations of periodic functions of several variables of Besov classes $B_{p, \theta}^r$
A. S. Romanyuk
69
On differential invariants of geometric structures
R. A. Sarkisyan
99
Exact asymptotic expansions for solutions of multi-dimensional renewal equations
M. S. Sgibnev
159
On a problem of Gowers
I. D. Shkredov
179
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019